# SDR ABXA9800370

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47165
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rivets
- Condition: Sheared
- Location: Mlg Dr Tq Tube
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

AFTER EXTENDING LANDING GEAR, GEAR DOOR OPEN LIGHT ILLUMINATED.  ABORTED APPROACH AND RECYCLED GEAR.  LEFT GEAR RED LIGHT AND GEAR DOOR OPEN LIGHT ILLUMINATED.  CREW INITIATED EMERGENCY GEAR EXTENSION PROCEDURES AND LANDED WITH THE LEVER UP.  LANDING WAS UNEVENTFUL.  REPLACED SHEARED RIVETS IN THE TORQUE TUBE SEQUENCE AFM.
